# SDR 2022FA0000491

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: General aviation
- Aircraft: N149CF
- Make and model: Beech C90
- Aircraft serial: LJ925
- Aircraft time: 12,262 hours, 12,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5044002229
- Part serial: NA
- Condition: Bent
- Location: Zone 100
- Part time: 12,262 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STAND WAS NOT REMOVED PRIOR TO AIRCRAFT BEING LOWER OFF OF JACKS, SUBSEQUENTLY DAMAGING FUSELAGE FRAME LOCATED AT AIRFRAME STATION 319.0.
